On efficient generation of pull-back of Tℙn (-1)

Research output: Contribution to journalArticlepeer-review


Let f : X → X ℙn be a proper map such that dimension of f(X) ≥ 2. We address the following question: Is dim H°(X, f* (Tℙn(-l)) = n +1? We provide an affirmative answer under standard mild restrictions on X. We also point out that this provides an affirmative answer to a similar question raised via regular alteration of a closed subvariety in a blow-up of a regular local ring at its closed point in the mixed characteristics.

Original languageEnglish (US)
Pages (from-to)57-65
Number of pages9
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 2007


  • Connectedness
  • Normal crossing
  • Sheaf cohomology
  • Tangent bundles

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On efficient generation of pull-back of T<sub>ℙn</sub> (-1)'. Together they form a unique fingerprint.

Cite this